Graf-type theorem for Laguerre and Legendre functions

G. Dattoli, C. Chiccoli, S. Lorenzutta, G. Maino, M. Richetta, A. Torre

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, we discuss Graf-type series for Laguerre and Legendre functions. Within this context, we indicate the existence of two-variable, one-index generalized functions and discuss their properties. This class of special functions represents a useful tool for dealing with a large number of physical problems, from that relevant to multilevel system dynamics to the study of incommensurate structures. © 1993.
Original languageEnglish
Pages (from-to)99 - 105
Number of pages7
JournalComputers and Mathematics with Applications
Issue number12
Publication statusPublished - 1993
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this

Dattoli, G., Chiccoli, C., Lorenzutta, S., Maino, G., Richetta, M., & Torre, A. (1993). Graf-type theorem for Laguerre and Legendre functions. Computers and Mathematics with Applications, 25(12), 99 - 105.